# SDR 96FDEA00335

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosioin
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1110 STR 26, THERE IS BULGE IN SKIN TRIPLER DAMAGED OUT OF LIMITS.  REPLACED BONDED DOUBLER AT BS 1148 TO 1166 STR 25 TO 26R.  REPLACED BONDED TRIPLER FROM BS 1108 TO 1130  STR 25 TO 26R.  REPAIRED REMAINING DEBONDED SKIN USING FIXED PATTERN PER FEDEX SRM 53-30-4, FROM BS 1110 TO 1183.
